# SDR AALA201705269010

- Difficulty date: May 24, 2017
- Submitted: May 27, 2017
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 20,308 hours, 8,081 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Mechanism
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH , TRAILING EDGE FLAP ASYMMETRY PROBLEM, FLAPS LOCKED AT 2 UNITS.  THE FLIGHT ABORTED THE APPROACH AND DECLARED AN EMERGENCY. THE CREW COMPLETED QRH PROCEDURES.COCKPIT VOICE RECORDER CIRCUIT BREAKER PULLED. MAINTENANCE FOUND LEFT OTBD NR 1 SKEW MECHANISM BROKEN. REPLACED SKEW MECHANISM IAW MM 27-59-01.  THE AIRCRAFT WAS GROUNDED.
